# SDR SWAA2025120942768

- Difficulty date: December 5, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 71,125 hours, 42,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE OVERHEAD BINS ARE INOP ON LEFT SIDE.  R & R CABIN CEILING NIGHT LIGHTS IAW AMM 33-22-00.
